Skip to main content
Article
Noncommutative manifolds from Graph and k-Graph C*-algebras
Communications in Mathematical Physics
  • David A Pask, University of Wollongong
  • Adam Rennie, Australian National University
  • Aidan Sims, University of Wollongong
Document Type
Journal Article
Publication Date
1-1-2009
Abstract

In [PRen] we constructed smooth (1,∞)-summable semifinite spectral triples for graph algebras with a faithful trace, and in [PRS] we constructed (k,∞)-summable semifinite spectral triples for k-graph algebras. In this paper we identify classes of graphs and k-graphs which satisfy a version of Connes’ conditions for noncommutative manifolds.

RIS ID
29389
Citation Information
David A Pask, Adam Rennie and Aidan Sims. "Noncommutative manifolds from Graph and k-Graph C*-algebras" Communications in Mathematical Physics Vol. 292 (2009) p. 607 - 636
Available at: http://works.bepress.com/asims/12/